Young Carers of The Mix, we need you! Tell us about your experiences of our services and give yourself a chance to win £50 of Amazon vouchers.
Want to tell us about your experiences using The Mix and be in with a chance of winning a £200 Amazon Voucher? Click here to go to our survey!

Cold Turkey

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
Right, i've done it! I am cutting down my meds from 1/4 of a tablet to nothing.

side effects i could experience:

Withdrawal side-effects/reactions from (SSRI) Anti-depressants which may be seen within 8-hours, often includes a spontaneously experience of a "flu-like" syndrome, feeling "crummy", tired, achy, etc..
In addition to the flu-like symptoms:


anxiety, dizziness, fatigue, headache, migraine-like feelings, nerves jangling when moving eyes,

continuous indigestion, neck and back pain, psychotic features such as visual and/or audial hallucinations/illusions,

insomnia, nausea, restlessness, "electrical shock" like phenomena/electrical surges or shocks through the head and/or body, hyper-sensitivity of the nervous system to light,

sound, colours & stressors, tremors, tinnitus and a vertiginous-like experience, depressive thoughts,

suicidal thoughts, homicidal thoughts, extreme anger, severe agitation, extreme irritability, "over-reacting",

ringing in ears and throbbing in head, vomiting, paranoia, aggressive behaviour, roller coaster emotions rapidly following up on each other,

out of character behaviour, severe malaise, general dysphoria, derealization, panic attacks.


wish me luck!

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Good luck - you're very brave :) Have you spoken to your doc about this though?
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Yep, this is the last stage of my 'program' i started around feb time- not going as bad as i expected right now :)
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Nice one :thumb: take care of yourself and keep us posted on how you're doing!
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    ok so i started this yeterday and things were going ok till i decided that i couldnt take the feeling of dizzyness/unbalanced and so i decided to take 1/8 of a tablet and since i took that i've had racing thoughts, i feel the need to type and type and type like racing! speedy! i have to make a pattern out of my dinner and rattle the knife and fork, my brian feels expanded, i need to DO something, but with someone else i need to talk to them about the ossibilities of life and talk and talk and i cant sleep, no that would be silly right now, it's just i feel that i can take on the world right now maybe i need to spend money! buy a car! and my typing is so good, my spelling is ggreat maybe i need to endtr a spelling bee, buti would run around too much and disrupt the bee... haha bee! oh my. um ok so ive rambled on a bit im gonna let this burn out i guess gotta get a few side effects, im not anxious as such just racing i know im rational enough to know, when i stop for a second, but i can't control it.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Hey Skakitty, :wave:

    Hows it going, your on a hypa at the moment with racing thoughts, why dont you try writtting those thoughts down on paper, it may be able to keep you busy .

    Did you get chance to dicuss it with your GP going back to 1/8 of a tablet? If not, you may need to check out with them tomorrow.

    Good luck :thumb: take care
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Yep- went on a bit of a hyper rant there! effect of having no pills for 2 days, then 1/8 :/

    I havent discussed w/my doctor, he told me to go with 'what i was comfortable with' and to take it at my own pace, and i've recently had a meds review where he said to just continue to cut down as/when i feel like it. I think 1/8 is good now, compared to zero, i feel more in control when i get to take something as opposed to knowing i can't take anything and i have to wait it out.

    Thank you thou :D
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Hi :wave:

    thats great , you ve really thought about it and you have control which is fantstic, you know your own body and mind the best.

    Well done take care :thumb:
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    argh, i've got this to look forward to...sounds interesting at least

    good luck!!!
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Good luck *hugs*

    If you ever need anything ... well, you know the drill x
    Signature's good : )
  • SkiveSkive No discipline! No morality! No respect! New ForestPosts: 14,938 Part of the furniture
    skakitty wrote: »
    side effects i could experience:

    Withdrawal side-effects/reactions from (SSRI) Anti-depressants which may be seen within 8-hours, often includes a spontaneously experience of a "flu-like" syndrome, feeling "crummy", tired, achy, etc..
    In addition to the flu-like symptoms:


    anxiety, dizziness, fatigue, headache, migraine-like feelings, nerves jangling when moving eyes,

    continuous indigestion, neck and back pain, psychotic features such as visual and/or audial hallucinations/illusions,

    insomnia, nausea, restlessness, "electrical shock" like phenomena/electrical surges or shocks through the head and/or body, hyper-sensitivity of the nervous system to light,

    sound, colours & stressors, tremors, tinnitus and a vertiginous-like experience, depressive thoughts,

    suicidal thoughts, homicidal thoughts, extreme anger,
    severe agitation, extreme irritability, "over-reacting",

    ringing in ears and throbbing in head, vomiting, paranoia, aggressive behaviour, roller coaster emotions rapidly following up on each other,

    out of character behaviour, severe malaise, general dysphoria, derealization, panic attacks.

    Jesus. And these drugs are meant to help you?
Sign In or Register to comment.